Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 211, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 3:15 PM EDT for 5 counties in Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 3:15 PM EDT (19:15 UTC)
- Expired
- Jun 28, 2018, 3:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:20 PM EDT | TSTM WND DMG | Glenwood, GA | SEVERAL TREES AND POWERLINES DOWN ACROSS THE GLENWOOD COMMUNITY PER 991 CALL CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
948
WUUS52 KFFC 281915
SVRFFC
GAC091-175-209-271-309-281945-
/O.NEW.KFFC.SV.W.0211.180628T1915Z-180628T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
315 PM EDT THU JUN 28 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Laurens County in central Georgia...
East central Dodge County in central Georgia...
Eastern Telfair County in central Georgia...
Wheeler County in central Georgia...
Western Montgomery County in central Georgia...
* Until 345 PM EDT.
* At 315 PM EDT, severe thunderstorms were located along a line
extending from Mount Vernon to near Achord, moving southeast at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Uvalda,
Ailey, Scotland, Towns, Spring Hill, Landsburg, Cedar Grove, Little
Ocmulgee State Park, Jordan and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3231 8309 3231 8272 3229 8267 3231 8265
3231 8260 3202 8247 3197 8248 3196 8250
3195 8248 3196 8257 3193 8259 3194 8260
3192 8265 3192 8268 3190 8269 3190 8270
3186 8276 3185 8279 3184 8278 3182 8281
TIME...MOT...LOC 1915Z 329DEG 25KT 3218 8261 3214 8297
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
030
WWUS52 KFFC 281936
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
336 PM EDT THU JUN 28 2018
GAC175-281946-
/O.CAN.KFFC.SV.W.0211.000000T0000Z-180628T1945Z/
Laurens GA-
336 PM EDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3219 8302 3215 8299 3220 8289 3220 8286
3223 8282 3224 8267 3227 8258 3202 8247
3197 8248 3196 8250 3195 8248 3196 8257
3194 8259 3192 8268 3190 8269 3190 8270
3186 8276 3185 8279 3184 8278 3182 8281
TIME...MOT...LOC 1936Z 329DEG 25KT 3207 8253 3203 8289
$$
GAC091-209-271-309-281945-
/O.CON.KFFC.SV.W.0211.000000T0000Z-180628T1945Z/
Dodge GA-Telfair GA-Wheeler GA-Montgomery GA-
336 PM EDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EAST CENTRAL DODGE...EASTERN TELFAIR...WHEELER AND WESTERN
MONTGOMERY COUNTIES...
At 336 PM EDT, severe thunderstorms were located along a line
extending from near Uvalda to near McRae, moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
McRae, Alamo, Mount Vernon, Helena, Lumber City, Glenwood, Uvalda,
Ailey, Scotland, Towns, Spring Hill, Landsburg, Little Ocmulgee State
Park, Jordan and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3219 8302 3215 8299 3220 8289 3220 8286
3223 8282 3224 8267 3227 8258 3202 8247
3197 8248 3196 8250 3195 8248 3196 8257
3194 8259 3192 8268 3190 8269 3190 8270
3186 8276 3185 8279 3184 8278 3182 8281
TIME...MOT...LOC 1936Z 329DEG 25KT 3207 8253 3203 8289
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:57 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 28, 2:57 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EDT Thu Jun 28 2018 .SHORT TERM /Tonight through Friday Night/... Current radar loop shows some isolated showers and thunderstorms continuing to move SE out of TN and moving across the CWA. These storms are weakening and moving slowly SE, but they dont seem to be diminishing as fast as earlier thought. As these storms move further south they will be moving into areas that were worked over by the earlier convection so they should diminish with in the next few hours. As for the forecast...The upper level ridge is still building but it has become more centered over the northwestern Gulf and eastern TX. This has allowed a broad upper level trough to dig into the southeastern and mid atlantic states, with very little movement expected over the next few days. This pattern puts GA right into the Northwesterly flow with impulses continuing to ride over the ridge center and right into our area. These waves will help to produce diurnally driven showers and thunderstorms Today and Friday. Expecting scattered coverage with storms today and tomorrow with a marginal chance of any storms becoming severe. The greatest threats will be gusty winds, heavy rain, frequent lightning, and some hail. Temperatures will continue to stay on the warm side with heat index values across central GA expected around 100-103. For now not planning to issue another heat advisory for today as it requires heat index values of 105 or higher. Will keep a close eye on things and update as needed. 20 .LONG TERM /Saturday through Thursday/... Minor changes made to the long term. PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 AVIATION... 12Z Update... Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things will be changing soon. This first round of precip will move through over the next few hours but another round is expected to push south out of TN later this afternoon bringing more SHRA/TSRA to the TAF sites. Ceilings will be up and down today but should stay in the MVFR to VFR range. VSBYs will do the same. Winds will start out of the SW and turn slowly to the NW through tonight. Winds will continue to turn to the NE through Friday morning. Wind speeds will stay 10kt or less except some gust to 25kt in ad around any stronger storms today. //ATL Confidence...12Z Update... Medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 93 72 92 / 20 20 20 30 Atlanta 73 92 74 90 / 30 20 20 30 Blairsville 64 88 65 88 / 10 30 20 30 Cartersville 70 92 71 92 / 20 20 20 30 Columbus 75 93 75 91 / 50 40 30 50 Gainesville 71 92 72 90 / 20 20 20 30 Macon 73 93 73 91 / 30 30 30 50 Rome 70 93 71 93 / 30 20 10 30 Peachtree City 71 93 72 91 / 30 20 20 40 Vidalia 74 92 74 90 / 40 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Carroll...Haralson...Harris...Heard...Houston... Macon...Meriwether...Peach...Polk...Talbot...Taylor...Troup... Twiggs. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Jun 28, 3:04 PM EDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 304 PM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 304 PM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Numerous showers and thunderstorms are expected through this evening, mainly across central GA. Strong to severe thunderstorms are expected to continue over the next couple of hours. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 28, 2:47 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT THU JUN 28 2018
GAZ093-095-105-281915-
Macon GA-Dooly GA-Houston GA-
247 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHWESTERN
DOOLY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 315 PM EDT...
At 247 PM EDT...a strong thunderstorm was near Henderson, or 9 miles
southwest of Perry...moving south at 25 mph.
HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Byromville, Pinehurst, Lilly, Dooling and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3242 8395 3240 8375 3232 8377 3220 8376
3213 8387 3217 8397
TIME...MOT...LOC 1847Z 000DEG 20KT 3236 8386
WIND...50MPHLocal storm report, Jun 28, 2:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM TSTM WND DMG 4 SSE JAMES H. FLOYD ST 34.39N 85.33W
06/28/2018 CHATTOOGA GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON POPLAR SPRINGS ROAD NEAR
ROCKING R RANCH CIRCLE.
&&
EVENT NUMBER FFC1800516
LREAVESLocal storm report, Jun 28, 2:51 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 1 ESE CHATTOOGAVILLE 34.34N 85.43W
06/28/2018 CHATTOOGA GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN IN THE ROADWAY ON HOLLAND
CHATTOOGAVILLE ROAD AND SLING ALLEY ROAD.
&&
EVENT NUMBER FFC1800517
LREAVESLocal storm report, Jun 28, 2:58 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG 2 ESE SUNNYSIDE 32.88N 84.37W
06/28/2018 UPSON GA DEPT OF HIGHWAYS
A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING BOTH
LANES ON HIGHWAY 36 AT ANTLER ROAD.
&&
EVENT NUMBER FFC1800518
LREAVESLocal storm report, Jun 28, 3:00 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 1 E SUNNYSIDE 32.90N 84.39W
06/28/2018 UPSON GA DEPT OF HIGHWAYS
A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING BOTH
DIRECTION ON HIGHWAY 74 AT PICKARD ROAD.
&&
EVENT NUMBER FFC1800519
LREAVESLocal storm report, Jun 28, 3:03 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 2 ENE THOMASTON 32.90N 84.29W
06/28/2018 UPSON GA DEPT OF HIGHWAYS
A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING ALL
LANES ON HIGHWAY 74 AT MILE MARKER 10.
&&
EVENT NUMBER FFC1800520
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.